# SDR IPXA2019100247312

- Difficulty date: September 27, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 18,779 hours, 11,608 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Button
- Condition: No Test
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEST BUZZER IN THE CREW DOOR SLIDE ARMING AREA DOES NOT PRESS TO TEST. OPS CHECK GOOD AT THIS TIME PER MM 52-10-00, MM 25-61-21, MM 52-73-12
